Facebook   Twitter    YouTube    RSS Feed    Android App    iPhone and iPad App     BlackBerry App    
Subscribe to Newsletter



Results 1 to 2 of 2

Thread: Cancer Medication Causes Man's Fingerprints to Vanish

  1. #1
    MyBB Legend
    Join Date
    Jun 2007
    Location
    /\/¯¯¯¯¯\/\
    Posts
    28,948

    Default Cancer Medication Causes Man's Fingerprints to Vanish


    Patients undergoing a common treatment for cancer are being warned to carry medical documentation when travelling abroad because the drug can make their fingerprints disappear.

    A cancer sufferer was detained at an airport in the United States when immigration officials were unable to take a print from his fingers, his doctor has revealed.

    The patient, only referred to as Mr. S, was taking the drug capecitabine, which is sold under the brand name Xeloda and can result in several side-effects. One of them is chronic inflammation of the palms or soles of the feet. Known as hand-foot syndrome, it can result in peeling of the skin, bleeding and development of ulcers or blisters.

    More...

  2. #2
    Damned Devill's Avatar
    Join Date
    Mar 2008
    Location
    Pretoria - 13% / Western Cape Town 87%
    Posts
    26,779

    Default

    //Sees how these cancer meds are bought up by all the crims in SA
    |Bebamos y divirtámonos que mañana moriremos.
    |Melior morior bellator, quam ago profugus.
    |Nemo saltat sobrius.

Tags for this Thread

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •